# SDR UIEA200400188

- Difficulty date: November 8, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Engine: Ge CF680C2*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41809104
- Condition: Failed
- Location: Oil Pressure
- Part time: 19,300 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL PRESSURE DROPPED TO RED LINE 30 MINUTES FROM DEPARTURE.  ENGINE SHUTDOWN IAW CHECK LIST.  REMOVED AND REPLACED THE OIL PRESSURE TRANSMITTER IAW AMM 79-32-01 AND REPLACED THE OIL PRESSURE SWITCH IAW AMM 79-33-01.
